MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RH TMX SUPPLY KIT10CT MG/DL
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Hyperglycemia (1905); Muscle Weakness/Atrophy (1967)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note: customer contacted manufacturer on 23-apr-2026 - customer stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for error message (e-2).Nurse is calling on behalf of the customer.The customer feels well and did not report any symptoms.Caller advised the customer had symptoms of hypoglycemia (weakness) the day prior, (b)(6) 2026, and was taken to the hospital.The diagnosis was high blood glucose.Caller did not disclose what treatment customer had received.Customer had been discharged the day of the call, (b)(6) 2026.During the call, a back-to-back blood test was not performed by the customer.Per caller, the product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 06/29/2027 and per caller the open vial date is 2 weeks ago.The customer did not have another vial of test strips that had been stored and handled correctly.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25112983
Report Number1000113657-2026-00194
Device Sequence Number15783307
Product Code NBW
UDI-Device Identifier00021292009472
UDI-Public(01)00021292009472(17)270629(10)ZD6311S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, RH TMX SUPPLY KIT10CT MG/DL
Device Lot NumberZD6311S
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown